# SDR AALA20130523012

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 78,802 hours, 12,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT F/A JUMPSEAT RT SIDE AFT GALLEY INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AT F/A JUMPSEAT RT SIDE AFT GALLEY.  OPS CHECK NORMAL.
